A 31-year-old female asked:
Disclaimer

pharm. closed. last gabapentin. opened cap and split it. instantly dry heaved - nauseous and diarehha all day. could it be from the gaba powder?

1 doctor answer
Dr. Matthew Holtkamp
Specializes in Neurology
Unlikely: This is unlikely the gabapentin since the powder in the pill is the same as you had been taking with the pill. I would look into other causes.
Answered on Apr 2, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 32-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
GABA: Gabapentin is neurontin, (gabapentin) a mood stabilizer used for epilepsy & neuropathic pain. It is by prescription. Gaba powder is a supplement con ... Read More
A 31-year-old female asked:
Dr. David Lipkin
51 years experience Internal Medicine
No: The capsules dissolve in the stomach to release their medication. The medication from an opened capsule arrives in the stomach without its capsule. T ... Read More
A 38-year-old male asked:
Dr. Tony Willson
16 years experience Family Medicine
Possibly : So long as you tolerate that dose at once it's fine as the total max daily dose is 3600mg. You must graduate to that amount and not take 800mg as a s ... Read More
4
4 thanks
A 43-year-old female asked:
Dr. Warren Everett
Specializes in Family Medicine
Ujnlikely: anxiety and anger might be a mood disorder. Go over your sleeping history, appetite, exercise, and spells of overly abundent anergy and being down so ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month